BibTeX record journals/cnsns/TangLTW19

download as .bib file

@article{DBLP:journals/cnsns/TangLTW19,
  author    = {Sanyi Tang and
               Changtong Li and
               Biao Tang and
               Xia Wang},
  title     = {Global dynamics of a nonlinear state-dependent feedback control ecological
               model with a multiple-hump discrete map},
  journal   = {Commun. Nonlinear Sci. Numer. Simul.},
  volume    = {79},
  pages     = {104900},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.cnsns.2019.104900},
  doi       = {10.1016/j.cnsns.2019.104900},
  timestamp = {Sat, 05 Sep 2020 17:50:44 +0200},
  biburl    = {https://dblp.org/rec/journals/cnsns/TangLTW19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics